RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 171–172 (Mi umn2232)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a Levi theorem for Lie algebras of characteristic $p$

A. S. Dzhumadil'daev


Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 139–140

Bibliographic databases:

MSC: 17B20, 17B35
Received: 25.07.1985

Citation: A. S. Dzhumadil'daev, “On a Levi theorem for Lie algebras of characteristic $p$”, Uspekhi Mat. Nauk, 41:5(251) (1986), 171–172; Russian Math. Surveys, 41:5 (1986), 139–140

Citation in format AMSBIB
\Bibitem{Dzh86}
\by A.~S.~Dzhumadil'daev
\paper On~a~Levi theorem for Lie algebras of characteristic $p$
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn2232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878337}
\zmath{https://zbmath.org/?q=an:0612.17012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..139D}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 139--140
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003434}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900014}


Linking options:
  • http://mi.mathnet.ru/eng/umn2232
  • http://mi.mathnet.ru/eng/umn/v41/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Dzhumadil'daev, Sh. Sh. Ibraev, “On the third cohomology of algebraic groups of rank two in positive characteristic”, Sb. Math., 205:3 (2014), 343–386  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:196
    Full text:83
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019